# SDR 2016FA0000598

- Difficulty date: December 12, 2014
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N700WE
- Make and model: Socata TBM 700
- Aircraft serial: 214
- Aircraft time: 1,785 hours, 1,463 cycles
- Engine time: 1,785 hours, 1,413 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063052
- Part serial: 13046337
- Condition: Out Of Adjust
- Location: Engine
- Part time: 1,785 hours, 1,413 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT MAKE MAX REVERSE. RE-CALIBRATED FUEL CONTROL UNIT.
